# SDR 2006UALA02256

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 46,364 hours, 16,223 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: MS2877304B14
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  *S/D*  LEAKAGE FOUND THROUGH GAUGE BACKUP O-RING AND THE SECOND O-RING.  REPLACED BACKUP O-RING & SECOND O-RING.
